# SDR FDEA201501270316

- Difficulty date: January 27, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 767 hours, 28,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1013
- Condition: Damaged
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME BS 1440 STRINGER 24L UPPER FLANGE HAS ELONGATED HOLE & GOUGED.   R & R FRAME BETWEEN STRINGERS 14- 24L IAW SRM 51-40-02 & DWG 146N1013.  MAJOR REPAIR.
